MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COM POST AUG 5MM LG; LCS COMPLETE : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COM POST AUG 5MM LG; LCS COMPLETE : KNEE FEMORAL ACCESSORY
Catalog Number 129427060
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement, dr.(b)(6), (b)(6) 2018.Revision of revision lcs tkr due to femoral loosening, tibia remained institu.Patient initials: (b)(6), male aged (b)(6).Unknown jrn: lcs comp rp large 12.5mm revision; unknown jrn: large femur left revision; unknown: jrn: 115 x 20 mm uncemented tibial stem.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COM POST AUG 5MM LG
Common Device Name
LCS COMPLETE : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7613072
Report Number1818910-2018-62500
Device Sequence Number1556264
Product Code NJL
UDI-Device Identifier10603295025382
UDI-Public10603295025382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129427060
Device Lot Number135072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR